Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lower back pain, constipation on starting a diet plan. Stopped diet pill. What else can be done?

YES, I USUALLY HAVE NO PROBLEM, SINCE 1/18TH I STARTED A DIET PLAN AMBEIN 2 PILLS A DAY. ON WED LAST I STARTED TO HAVE LOWER BACK PAIN & WAS UNABLE TO GO AS USUAL. I TOOK RASINS, GASX, CLUB SODA , BICOB. AND CRANBERRY JUICE. I DID GO SOMEWHAT BUT TH BOWEL MOVEMENT WAS HARD SMALL AND DRY.............WHAT ELSE CAN I DO, I PLAN ON EATING FISH AND SPINISH TONITE..........I WAS THINKING OF BUYING COLACE. & I STOPED THE DIET PILL 2 DAYS AGO.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Add lot of fibers ( salads, vegetables,fruits,Ispaghula)& lot of water,liquids ( soups,juices,lime water, curds,milk ) to diet.
Avoid eating sweets, fast/junk food.
drink a big tumbler of luke warm water mixed with 1 spoon honey & 10 drops of lemon juice.
Start regular daily exsercises( brisk walk, physical exsercises abdominal exsercises .yoga)
Use mild laxative ( Cremaffine) at bed time.
This will gradually improve your bowel movements & reduce weight too.
Thanks.
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor